In this article, we introduced a new power series whose coefficients are probabilities of the Pascal distribution. We investigated new approaches between the Pascal distribution series and some subclasses of normalized analytic functions. Also, we defined some mappings containing these functions the Alexander type integral operator. Moreover, we obtained sufficient conditions such that these mappings belong to some subclass of univalent functions.
ŞEKER, BİLAL and EKER, SEVTAP SÜMER
"On certain subclasses of starlike and convex functions associated with Pascal distribution series,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/2